2 doctors weighed in:

I have lots of bruising on the front & out side of my leg. I do take 1 baby aspirin a day & inhaled steroids. What is causing this. Sore in spots.

2 doctors weighed in
Dr. Michael Bryan
Dermatology
1 doctor agrees

In brief: Purpura

Easy bruising can have many causes.
One of the more common causes is minor trauma--hands, forearms, legs--in people on blood thinners. Something that accelerates bruising is the use of either topical or systemic steroids. I think your Aspirin and inhaled steroids are causing/worsening the problem. Do not stop them, but talk to your doctor for options.

In brief: Purpura

Easy bruising can have many causes.
One of the more common causes is minor trauma--hands, forearms, legs--in people on blood thinners. Something that accelerates bruising is the use of either topical or systemic steroids. I think your Aspirin and inhaled steroids are causing/worsening the problem. Do not stop them, but talk to your doctor for options.
Dr. Michael Bryan
Dr. Michael Bryan
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
94K people helped
Continue
111,000 doctors available
Read more answers from doctors